# SDR SWAA2024020645736

- Difficulty date: January 29, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 INTERIOR; LOWER DOOR LINER; EMERGENCY LIGHT ASSEMBLY FOUND DAMAGED AND INOP<[01] REMOVED AND REPLACED R1 INTERIOR; LOWER DOOR LINER; EMERGENCY LIGHT ASSEMBLY AND PERFORMED INSTALLATION TEST AS PER AMM REF 33-51-01-960-802. TEST FOUND NORMAL.;[02] VERIFIED STEP 1.
